Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Facing hair loss. Have receding hairline and widows peak on the forehead. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 365 Questions
I am facing a lots of hair loss from last 2 yrs. Class 2 baldness( characterized by the beginning of a receding hairline and a “widow’s peak” on the forehead.)
Posted Mon, 6 May 2013 in Skin Hair and Nails
Answered by Dr. Neera Kataria 25 hours later
Welcome to XXXXXXX forum.

I understand your concern regarding hair loss
As you have mentioned you have receding hairline and widow's peak on the forehead, which is grade 2 of androgenic alopecia

This as the name indicates occurs due to the effect of androgens on the scalp hair follicles. Androgenic alopecia has genetic predisposition, so family history may be present in your case.

You may start applying minoxidil 5% twice a day, 1ml on the areas of hair loss.

Oral supplement beneficial for hair growth in the form of tablet androanagen daily, which also has anti androgen, saw palmeto.

There are other options available like mesotherapy and hair transplant but we can consider them later.

I hope your query is solved. You may write back if you have any doubts or query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor